# SDR ASAA2024101153122

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 6,236 hours, 1,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 17ABC IS MISSING DOOR HANDLE COVER. GROUNDED - YES. FOUND EMERGENCY EXIT SIGN COVER MISSING. INSTALLED NEW COVER PER AMM 33-51-01.
